# SDR A6WA201643835

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 31,899 hours, 30,721 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

4070 RT REV UNLOCKED, AMBER CAUTION MSG IN FLT INTERMITTENTLY AT 12K FEET.  IN DESCENT CAUTION WAS RECEIVED AGAIN & REMAINED FOR THE REST OF THE FLIGHT.  NO YAWING MOTION.
